# SDR FDEA201001190176

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Support
- Part number: A9242053520200
- Condition: Cracked
- Location: Battery Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT BATTERY RACK CTR HORIZONTAL SUPPORT IS CRACKED AT THE   INBD FASTENER HOLE.  REMOVED BATTERY RACK SUPPORT IAW SRM 51-72-10, PARA 5, PG 2 AND SRM 51-40-21, PARA 6.  INSTALLED BATTERY RACK SUPPORT IAW SRM 51-72-10, PARA 6, PG 2 AND SRM 51-40-21, PARA 7.
